# SDR DALA2022042602921

- Difficulty date: April 25, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 63,870 hours, 8,391 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Extinguisher
- Condition: Empty
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3321 LAV 202 TRASH FIRE EXTINGUISHER EMPTY. CORRECTIVE ACTION: R/R LAV 202 FIRE EXTINGUISHER PER AMM A330-300 TASK 26-25. (8828286)
